# SDR 97ZZZM584

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 240606040240
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 155 - KMIA/MPTO, LEFT HYDRAULIC SYSTEM PRESS AND HYD QUANTITY WAS LOST.  A/C AIR RETURNED TO KMIA.  ON GROUND AT KMIA MAINTENANCE FOUND BROKEN HYD LINE ON LEFT MLG DOWN LOCK ACTUATOR.  LINE WAS REPLACED AND SYSTEM TESTED/LEAKED CHECKED OK PER 29-11-00.  (M)
